# SDR DALA2015011400303

- Difficulty date: January 12, 2015
- Submitted: January 14, 2015
- Operation: Air carrier
- Aircraft: N919DN
- Make and model: Doug MD-90-30
- Aircraft serial: 53576
- Aircraft time: 33,991 hours, 14,958 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Door Frame
- Condition: Corroded
- Location: Aft Cargo
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO DOOR FRAME CORRODED.  FOUND CORROSION ON REPAIR SPACER.  FABRICATED AND INSTALLED NEW SPACER IAW SRM 53-60-02, FIG 9A.
